Yıl 2018, Cilt 1, Sayı 1, Sayfalar 24 - 31 2018-01-01

COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE

A. El Allaoui [1] , Y. Allaoui [2] , S. Melliani [3] , L. S. Chadli [4]

52 52

This paper studies the existence of solutions for a mixed system of hybrid diferential equations, it is a coupled hybrid diferential equations of first and second type. We make use of the standard tools of the fixed point theory to establish the main results. The existence and uniqueness result is elaborated with the aid of an example.
Fixed point theory, Differential equations, Hybrid
Konular
Diğer ID JA59KH93ZB
Dergi Bölümü Araştırma Makalesi
Yazarlar

Yazar: A. El Allaoui

Yazar: Y. Allaoui

Yazar: S. Melliani

Yazar: L. S. Chadli

Bibtex @ { jum390880, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {GÖKHAN ÇUVALCIOĞLU}, year = {2018}, volume = {1}, pages = {24 - 31}, doi = {}, title = {COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE}, key = {cite}, author = {Allaoui, Y. and Melliani, S. and Chadli, L. S. and Allaoui, A. El} }
APA Allaoui, A , Allaoui, Y , Melliani, S , Chadli, L . (2018). COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE. Journal of Universal Mathematics, 1 (1), 24-31. Retrieved from http://dergipark.gov.tr/jum/issue/35239/390880
MLA Allaoui, A , Allaoui, Y , Melliani, S , Chadli, L . "COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE". Journal of Universal Mathematics 1 (2018): 24-31 <http://dergipark.gov.tr/jum/issue/35239/390880>
Chicago Allaoui, A , Allaoui, Y , Melliani, S , Chadli, L . "COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE". Journal of Universal Mathematics 1 (2018): 24-31
RIS TY - JOUR T1 - COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE AU - A. El Allaoui , Y. Allaoui , S. Melliani , L. S. Chadli Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 24 EP - 31 VL - 1 IS - 1 SN - 2618-5660-2618-5660 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of Universal Mathematics COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE %A A. El Allaoui , Y. Allaoui , S. Melliani , L. S. Chadli %T COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE %D 2018 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 1 %N 1 %R %U
ISNAD Allaoui, A. El , Allaoui, Y. , Melliani, S. , Chadli, L. S. . "COUPLED SYSTEM OF MIXED HYBRID DIFFERENTIAL EQUATIONS: LINEAR PERTURBATIONS OF FIRST AND SECOND TYPE". Journal of Universal Mathematics 1 / 1 (Ocak 2018): 24-31.